It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Drug Interactions / Side Effects Board Index
Pages: 1Showing 1 - 12 of 12 for cipro sick. (0.007 seconds)


... I took cipro one time and had no ill effects from it but Avelox (took it for pneumonia) cured my sickness after a few days but then I started losing the sight in one eye and suffered with really bad calf cramps. Read the black box-called the doc-they scoffed at my reaction but did change me to ceftin-bad stuff (10 replies)
... The aches and pains are not from the UTI that you have, it must be the Cipro. It is the drug of choice for urinary tract infections. I have taken it and with no problems except an upset tummy the first day or so, but thats it. If it keeps up I would call the Dr and get on another antibiotic, no reason to be so ill from it. Feel better soon! (10 replies)
... I would recommend you speak with your dr and pharmacist before taking another dose. Tomorrow is the "month mark" for me since taking the Avelox and I am not any better. Re-read the "black box warning" too that came with the Cipro. Good luck. (10 replies)

... I took one dose - ONE - of Avelox, which is also a quinolone like Cipro. I had an immediate bad reaction, racing heart, severe pain in feet, calves and then later my back and the backs of my hands as well. My right foot is especially injured, getting out of bed or up from a chair after being off my feet for a bit is excruciating. It has been almost 2 weeks and I am still... (10 replies)
... Do not run or exersise on Cipro. Not that you feel like it. It has blow out the achillies heel on some people. When I took it, I could actually feel my achillies tendon pulling when I walked. I had terrible muscle pains that lasted at least a month after I took it. (10 replies)
... ll. My mood is terrible, feet very swollen, sick to my stomach, don't like the taste of food and my husband is truly getting on my nerves! ... (10 replies)
... I had taken cipro before, and while I didn't enjoy the slight side effects of not generally feeling well, I didn't have the side effects suffered the last time, in June. ... (10 replies)
... Cipro is a really harsh drug. It's effective, but it's not something you want to take unless it's really necessary! Stomach problems are very common, my mother also got dizzy and drowsy on it. You know, if people (doctors and patients both) would be more responsible about using antibiotics, they wouldn't have to keep giving out new and stronger drugs to treat... (10 replies)
... Did you have tendinitis or did it just make you feel sick to your stomach? ... (10 replies)
... I was on Cipro and it made me terribly sick. Is it just me who had a problem with Cipro or is this a common side effect of this drug? ... (10 replies)
... e i was having terrible diarrhea since i got sick. i made a doctors appointment for that day to go get tested and it came back negative. the doctor prescribed me Cipro anyways just in case but it didn't help. ... (0 replies)
... I am on it now and am searching this site to see if anyone else is having the problems I am. Terribly tired, achy, pains in legs. I am being treated for a urinary tract infection, and don't know whether this aches and pains, leg pains go along with the infection or its the drug. I feel awful. (10 replies)


Associated Tags: ppis, prevacid, proton pump inhibitors, side effects, urinary

Pages: 1

All times are GMT -7. The time now is 05:00 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!